# SDR AALA202503105077

- Difficulty date: February 19, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 91,004 hours, 12,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVIDENCE OF LEAK ON LINEAR SNUBBER ASSY AT DOOR L2. MAINTENANCE REPLACED SNUBBER ASSY AT ENTRY DOOR L2 IAW B777 AMM 52-11-08-000-801 AND IAW B777 AMM 52-11-08-400-801.
